# SDR AQF2002F00000

- Difficulty date: July 6, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1128Y
- Make and model: Cessna 150B
- Aircraft serial: 15059528
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOOKING FOR OIL LEAK.  FOUND CRACK INSIDE CYLINDER ABOUT MIDWAY.  CIRCULAR COVERING APPROXIMATELY 30 PERCENT OF RADIUS.  1600 HOURS SMOH
